# SDR ASAA2015122214426

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,489 hours, 2,790 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING LT & RT PACK LIGHT ILLUMINATED BOTH EXTINGUISHED APPROXIMATELY AFTER 1 MINUTE PUSHING MASTER CAUTION RECALL BOTH LIGHTS RE-ILLUMINATED.  ACFT GROUNDED. PERFORMED BITE TEST PACK/ZONE TEMP CONTROLLERS IAW FIM 21-62-801, NR 1 CONTROLLER SHOWS RAM AIR INTAKE FAULT.  REF MEL 21-5D, OPS PROCEDURE NOTE 1.  BITE TEST NR 2 CONTROLLER NO FAULT, OK TO CONTINUE.
